Mean value theorems and a Taylor theorem for vector valued functions

Vyborny R. (1981) Mean value theorems and a Taylor theorem for vector valued functions. Bulletin of the Australian Mathematical Society, 24 1: 69-77. doi:10.1017/S0004972700007449


Author Vyborny R.
Title Mean value theorems and a Taylor theorem for vector valued functions
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1981-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700007449
Open Access Status Not yet assessed
Volume 24
Issue 1
Start page 69
End page 77
Total pages 9
Subject 2600 Mathematics
Abstract Two mean value theorems and a Taylor theorem for functions with values in a locally convex topological vector space are proved without the use of the Hahn-Banach extension theorem.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 14:30:51 EST by System User